# SDR CALA2018111602380

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 58,729 hours, 21,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVER WING EXIT IN DOOR EEL LIGHTS INOP. RELAMPED REF AMM 33-51-03 OPS CHECKED OK. ACCOMPLISHED THE INSPECTION AND OPERATIONAL CHECK OF RT AFT OVER WING EXIT EEL LIGHT.
